IPSIndian Journal of Pharmacology
Home  IPS  Feedback Subscribe Top cited articles Login 
Users Online : 1279 
Small font sizeDefault font sizeIncrease font size
Navigate Here
  »   My Preferences 
  »   Manuscript submission

 


This article has been cited by
1Lamivudine-Induced Skin Rash Remains an Underdiagnosed Entity in HIV
Ravinder Kaur Sachdeva,Aman Sharma,Dipankar De,Jasjit Malhi,Bharat Bhushan Rewari,Surjit Singh,Subhash Varma
Journal of the International Association of Providers of AIDS Care (JIAPAC).2016;15(2)153
[DOI]
2Severe cutaneous adverse drug reactions manifesting as Stevens-Johnson syndrome and toxic epidermal necrolysis reported to the national pharmacovigilance center in Nigeria: a database review from 2004 to 2017
Kazeem Adeola Oshikoya,Ibrahim Abayomi Ogunyinka,Comfort Kunak Ogar,Abiodun Abiola,Ali Ibrahim,Ibrahim Adekunle Oreagba
Therapeutic Advances in Drug Safety.2020;11(2)204209862090599
[DOI]
3Lamivudine
Kazeem Adeola Oshikoya,Ibrahim Abayomi Ogunyinka,Comfort Kunak Ogar,Abiodun Abiola,Ali Ibrahim,Ibrahim Adekunle Oreagba
Reactions Weekly.2013;1465(1)25
[DOI]
4Toxicidad cutánea de los fármacos antirretrovirales
Mar Blanes Martínez
Piel.2014;29(5)289
[DOI]
5Case Report: Stevens-Johnson syndrome following a single double dosing of nevirapine-containing regimen once in an HIV-infected woman on long-term antiretroviral therapy.
Betty Kakande,Thuraya Isaacs,Rudzani Muloiwa,Sipho Dlamini,Rannakoe Lehloenya
F1000Research.2015;4(5)175
[DOI]
6Case Report: Stevens-Johnson syndrome following a single double dosing of nevirapine-containing regimen once in an HIV-infected woman on long-term antiretroviral therapy.
Isobel D. Ramsay,Jodi M. Lestner,Catherine P. O’Sullivan,Ana L.G. Cruz,Ho Kwong Li,Charlotte I.S. Barker
F1000Research.2014;36(5)401
[DOI]
Site Map | Home | Contact Us | Feedback | Copyright and Disclaimer
Online since 20th July '04
Published by Wolters Kluwer - Medknow